# SDR CALA2024030800657

- Difficulty date: March 5, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 76,846 hours, 33,170 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 896601
- Condition: Faulted
- Location: Aft Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ECAM FOR AFT CARGO DOOR AT FL 1200. DECLARED EMERGENCY & DESCENDED DOWN TO FL 10000. ECAM WENT AWAY.  PERFORMED POST FLIGHT REPORT AND FOUND AFT CARGO DR PROX SNSR (32WV) TGT POS. FAULT.PICS ATTACHED. INSPECTED AFT CARGO DOOR UPON ARRIVAL AND FOUND AFT CARGO DOOR LOCKED AND LATCHED CLOSED REQUESTING MEL FOR AFT CARGO DOOR INDICATION PLACED ON MEL OK TO APPLY MEL 5270CD FOR AFT CARGO DOOR INDICATIONS INOP *DM* RECOMMEND TSM 32-31-00-810-886-A FOR INITIAL T/S. POSSIBLE CAUSE PROX SW (32WV) ATTACHED ON M/L. REPLACED AFT CARGO COMPT DOOR PROX S/W 32WV.OPS TEST NORMAL.ECAM DOOR PAGE INDICATION NORMAL.REF.TSM 32-31-00-810-886-A.
